# SDR ASOA201001209

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY RBL 27, 1 SEAT RAIL CORRODED.  REMOVED RBL 27 SEAT RAIL IAW SRM 51-41-02.  REQUIRES DRILLING NEW HOLES AND INSTALLATION.  RBL 27 SEAT RAIL CORROSION IS OUT OF LIMITS OF THE ALLOWABLE DAMAGE IAW SRM 53-61-49.  DRILLED HOLES AND INSTALLED NEW SEAT RAIL IAW SRM 53-61-49.
